Institut de Mathématiques de Luminy

BIBLIOGRAPHIE - Christian MAUDUIT


Année
Publications
Files Type
  Martin Bruno, Mauduit Christian, Rivat Joël.
Sur les chiffres des nombres premiers.
Soumis, 2012.
PDF ACL
2014 Gyarmati Katalin, Mauduit Christian, Sárközy András.
On linear complexity of binary lattices, II.
Ramanujan J. 34, no. 2, 237--263, 2014.
PDF ACL
2013 Car Mireille, Mauduit Christian.
Sur les puissances des polynômes sur un corps fini [On the powers of polynomials over a finite field].
Unif. Distrib. Theory 8, no. 2, 171--182, 2013.
PDF ACL
  Gyarmati Katalin, Mauduit Christian, Sárközy András.
On the linear complexity of binary lattices.
Ramanujan J. 32, no. 2, 185--201, 2013
PDF ACL
 

Mauduit Christian, Sárközy András.
Family complexity and VC-dimension.
Information theory, combinatorics, and search theory, 346--363, Lecture Notes in Comput. Sci., 7777, Springer, Heidelberg, 2013

PDF ACL
2012 Mauduit Christian, Moreira Carlos Gustavo.
Generalized Hausdorff dimensions of sets of real numbers with zero entropy expansion.
Ergodic Theory Dynam. Systems 32, no. 3, 1073--1089, 2012.
link ACL
  Mauduit Christian, Shawket Zaid.
Sommes d'exponentielles associées aux fonctions digitales restreintes [Exponential sums associated with restricted digital functions].
Unif. Distrib. Theory 7, no. 1, 105--133, 2012.
PDF ACL
  Gyarmati Katalin, Mauduit Christian, Sárközy András.
Measures of pseudorandomness of families of binary lattices, II (A further construction).
Publ. Math. Debrecen 80, no. 3-4, 479--502, 2012.
PDF ACL
  Gyarmati Katalin, Mauduit Christian.
On the correlation of binary sequences, II.
Discrete Math. 312, no. 5, 811--818, 2012.
PDF ACL
2011 Drmota Michael, Mauduit Christian, Rivat Joël.
The sum-of-digits function of polynomial sequences.
J. Lond. Math. Soc. (2) 84, no. 1, 81--102, 2011.
PDF ACL
  Gyarmati Katalin, Mauduit Christian, Sárközy András.
Measures of pseudorandomness of families of binary lattices, I (Definitions, a construction using quadratic characters).
Publ. Math. Debrecen 79, no. 3-4, 445--460, 2011.
PDF ACL
  Gyarmati Katalin, Mauduit Christian, Sárközy András.
Measures of pseudorandomness of finite binary lattices, II. (The symmetry measures).
Ramanujan J. 25, no. 2, 155--178, 2011.
PDF ACL
2010 Gyarmati Katalin, Mauduit Christian, Sárközy András.
Measures of pseudorandomness of binary lattices, III (Qk, correlation, normality, minimal values).
Unif. Distrib. Theory 5, no. 2, 183--207, 2010.
PDF ACL
  Drmota Michael, Mauduit Christian.
Weyl sums over integers with affine digit restrictions.
J. Number Theory 130, no. 11, 2404--2427, 2010.
PDF ACL
  Gyarmati Katalin, Mauduit Christian, Sárközy András.
Measures of pseudorandomness of finite binary lattices, I. The measures Qk, normality.
Acta Arith. 144, no. 3, 295--313, 2010.
PDF ACL
  Mauduit Christian, Rivat Joël.
Sur un problème de Gelfond : la somme des chiffres des nombres premiers [On a problem posed by Gelfond: the sum of digits of primes].
Annals of Mathematics, Vol. 171, No. 3, 1591--1646, mai 2010
PDF ACL
  Mauduit Christian, Moreira Carlos Gustavo.
Complexity of infinite sequences with zero entropy.
Acta Arith. 142, no. 4, 331–346, 2010.
PDF ACL
2009 Mauduit Christian, Rivat Joël.
La somme des chiffres des carrés.
Acta Mathematica, vol. 203, pp. 107-148, 2009.
PDF ACL
  Gyarmati Katalin, Mauduit Christian, Sárközy András.
Constructions of pseudorandom binary lattices.
Unif. Distrib. Theory 4, no. 2, 59--80, 2009.
  ACL
  Drmota Michael, Mauduit Christian, Rivat Joël.
Primes with an average sum of digits.
Compos. Math. 145, no. 2, 271--292, 2009.
  ACL
2008 Gyarmati Katalin, Mauduit Christian, Sárközy András.
Pseudorandom binary sequences and lattices.
Acta Arith. 135, no. 2, 181--197, 2008.
  ACL
  Mauduit Christian, Sárközy András.
Construction of pseudorandom binary lattices by using the multiplicative inverse.
Monatsh. Math. 153, no. 3, 217--231, 2008.
  ACL
2007 Alon N., Kohayakawa Y., Mauduit C., Moreira C. G., Rödl V.
Measures of pseudorandomness for finite sequences: typical values.
Proc. Lond. Math. Soc. (3) 95, no. 3, 778--812, 2007.
  ACL
  Mauduit Christian, Niederreiter Harald, Sárközy András.
On pseudorandom [0,1) and binary sequences.
Publ. Math. Debrecen 71, no. 3-4, 305--324, 2007.
  ACL
  Mauduit Christian, Sárközy András.
On large families of pseudorandom binary lattices.
Unif. Distrib. Theory 2, no. 1, 23--37 (electronic), 2007.
  ACL
2006 Mauduit Christian.
Propriétés arithmétiques des substitutions et automates infinis [Arithmetical properties of substitutions and infinite automata] Numération, pavages, substitutions.
Ann. Inst. Fourier (Grenoble) 56, no. 7, 2525--2549, 2006.
  ACL
  Ahlswede Rudolf, Mauduit Christian, Sárközy András.
Large families of pseudorandom sequences of k symbols and their complexity I.
General Theory of Information Transfer and Combinatorics, Lecture Notes in Computer Science 4123, 293-307, 2006.
  ACTI
  Ahlswede Rudolf, Mauduit Christian, Sárközy András.
Large families of pseudorandom sequences of k symbols and their complexity II.
General Theory of Information Transfer and Combinatorics, Lecture Notes in Computer Science 4123, 308-325, 2006.
  ACTI
  Hubert Pascal, Mauduit Christian, Sárközy András.
On pseudorandom binary lattices.
Acta Arith. 125, no. 1, 51--62, 2006.
  ACL
  Alon N., Kohayakawa Y., Mauduit C., Moreira C. G., Rödl V.
Measures of pseudorandomness for finite sequences: minimal values.
Combin. Probab. Comput. 15, no. 1-2, 1--29, 2006.
  ACL
2005 Mauduit Christian, Pomerance Carl, Sárközy András.
On the distribution in residue classes of integers with a fixed sum of digits.
Ramanujan J. 9, no. 1-2, 45--62, 2005.
   
  Fouvry E., Mauduit Christian.
Sur les entiers dont la somme des chiffres est moyenne [Integers with an average sum of digits].
J. Number Theory 114, no. 1, 135--152, 2005.
   
  Mauduit Christian, Sárközy András.
Construction of pseudorandom binary sequences by using the multiplicative inverse.
Acta Math. Hungar. 108, no. 3, 239--252, 2005.
   
  Mauduit Christian, Rivat Joël.
Propriétés q-multiplicatives de la suite [nc], c>1 [q-multiplicative properties of the sequence [nc], c>1].
Acta Arith. 118, no. 2, 187--203, 2005.
   
2004 Goubin Louis, Mauduit Christian, Sárközy András.
Construction of large families of pseudorandom binary sequences.
J. Number Theory 106, no. 1, 56--69, 2004.
   
  Mauduit Christian, Rivat Joël, Sárközy András.
Construction of pseudorandom binary sequences using additive characters.
Monatsh. Math. 141, no. 3, 197--208, 2004.
   
2003 Ahlswede Rudolf, Khachatrian Levon H., Mauduit Christian, Sárközy András.
A complexity measure for families of binary sequences.
Period. Math. Hungar. 46, no. 2, 107--118, 2003.
   
  Mauduit Christian, Sárközy András.
On the measures of pseudorandomness of binary sequences.
Discrete Math. 271, no. 1-3, 195--207, 2003.
   
2002 Mauduit Christian, Rivat Joël, Sárközy András.
On the pseudo-random properties of $n\sp c$.
Illinois J. Math. 46, no. 1, 185--197, 2002.
   
  Mauduit Christian.
Substitutions, arithmetic and finite automata: an introduction.
Substitutions in dynamics, arithmetics and combinatorics, 35--52, Lecture Notes in Math., 1794, Springer, Berlin, 2002
   
  Cassaigne Julien, Mauduit Christian, Sárközy András.
On finite pseudorandom binary sequences. VII. The measures of pseudorandomness.
Acta Arith. 103, no. 2, 97--118, 2002
   
  Mauduit Christian.
Finite and infinite pseudorandom binary words.
WORDS (Rouen, 1999). Theoret. Comput. Sci. 273, no. 1-2, 249--261, 2002.
   
2001 Dartyge Cécile and Mauduit Christian.
Ensembles de densité nulle contenant des entiers possédant au plus deux facteurs premiers [Zero-density sets containing integers with at most two prime factors].
J. Number Theory 91, no. 2, 230--255, 2001.
   
  Mauduit Christian.
Multiplicative properties of the Thue-Morse sequence.
Periodica Mathematica Hungarica 43, no. 1-2, 137--153, 2001
   
2000 Mauduit Christian and Sarközy Andras.
On finite pseudorandom binary sequences. V. On (nx) and (n2x) sequences,
Monatsh. Math. 129, no. 3, 197--216, 2000
   
  Mauduit Christian and Sarközy Andras.
On finite pseudorandom binary sequences. VI. On (nkx) sequences,
Monatsh. Math. 130, no. 4, 281--298, 2000
   
  Mauduit Christian.
Problem session dedicated to Gérard Rauzy,
Dynamical systems (Luminy-Marseille, 1998), 1--19, World Sci. Publishing, River Edge, NJ, 2000
   
  Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël and Sárközy András.
On finite pseudorandom binary sequences, IV (The Liouville function, II).
Acta Arithmetica 95, 4, 343--359
, 2000
   
  Dartyge Cécile and Mauduit Christian.
Nombres presque premiers dont l'écriture en base r ne comporte pas certains chiffres [Almost prime numbers with missing digits in base r],
J. Number Theory 81, no. 2, 270--291, 2000
   
  Konyagin Sergei, Mauduit Christian and Sarközy Andras.
On the number of prime factors of integers characterized by digit properties,
Period. Math. Hungar. 40, no. 1, 37--52, 2000
   
1999 Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël and Sarközy Andras.
On finite pseudorandom binary sequences. III. The Liouville function. I,
Acta Arith. 87, no. 4, 367--390, 1999
   
  Iwanik A., Lemanczyk M. and Mauduit Christian.
Piecewise absolutely continuous cocycles over irrational rotations,
J. London Math. Soc. (2) 59, no. 1, 171--187, 1999
   
  Erdös Paul, Mauduit Christian and Sarközy Andras.
On arithmetic properties of integers with missing digits. II. Prime factors,
Paul Erdös memorial collection. Discrete Math. 200, no. 1-3, 149--164, 1999
   

1998 Erdös Paul, Mauduit Christian and Sarközy Andras.
On arithmetic properties of integers with missing digits. I. Distribution in residue classes,
J. Number Theory 70, no. 2, 99--120, 1998
[EMS98a]
  Mauduit Christian and Sarközy Andras.
On finite pseudorandom binary sequences. II. The Champernowne, Rudin-Shapiro, and Thue-Morse sequences, a further construction,
J. Number Theory 73, no. 2, 256--276, 1998
[MS98a]
1997 Mauduit Christian and Sarközy Andras.
On finite pseudorandom binary sequences. I. Measure of pseudorandomness, the Legendre symbol,
Acta Arith. 82, no. 4, 365--377, 1997
[MS97a]
  Mauduit Christian and Sarközy Andras.
On the arithmetic structure of the integers whose sum of digits is fixed,
Acta Arith. 81, no. 2, 145--173, 1997
[MS97b]
  Ferenczi Sébastien and Mauduit Christian.
Transcendence of numbers with a low complexity expansion,
J. Number Theory 67, no. 2, 146--161, 1997
[FM97]
1996 Fouvry E. and Mauduit Christian.
Méthodes de crible et fonctions sommes des chiffres [Sieve methods and sums-of-digits functions],
Acta Arith. 77, no. 4, 339--351, 1996
[FM96]
  Lesigne Emmanuel and Mauduit Christian.
Propriétés ergodiques des suites q-multiplicatives [Ergodic properties of q-multiplicative sequences],
Compositio Math. 100, no. 2, 131--169, 1996
[ML96]
  Mauduit Christian and Sarközy Andras.
On the arithmetic structure of sets characterized by sum of digits properties,
J. Number Theory 61, no. 1, 25--38, 1996
[MS96]
  Ferenczi Sébastien, Mauduit Christian and Nogueira Arnaldo.
Substitution dynamical systems : algebraic characterization of eigenvalues,
Ann. Sci. École Norm. Sup. (4) 29, no. 4, 519--533, 1996
[FMN96]
  Arnoux Pierre and Mauduit Christian.
Complexité de suites engendrées par des récurrences unipotentes [Complexity of sequences generated by unipotent recurrences],
Acta Arith. 76, no. 1, 85--97, 1996
[AM96]
  Fouvry E. and Mauduit Christian.
Sommes des chiffres et nombres presque premiers [Sums of digits and almost primes],
Math. Ann. 305, no. 3, 571--599, 1996
[MF96]
1995 Ferenczi Sébastien, Kwiatkowski Jan and Mauduit Christian
A density theorem for (multiplicity, rank) pairs,
J. Anal. Math. 65, 45--75, 1995
[FMK95]
  Aaronson Jon, Lemanczyk Mariusz, Mauduit Christian and Nakada Hitoshi
Koksma's inequality and group extensions of Kronecker transformations,
Algorithms, fractals, and dynamics (Okayama/Kyoto, 1992), 27--50, Plenum, New York, 1995
[MAN95]
  Mauduit Christian and Rivat Joël
Répartition des fonctions q-multiplicatives dans la suite (nc) [Distribution of q-multiplicative functions in the sequence (nc)],
Acta Arith. 71, no. 2, 171--179, 1995
[MR95]
1994 Lemanczyk Mariusz and Mauduit Christian
Ergodicity of a class of cocycles over irrational rotations,
J. London Math. Soc. (2) 49, no. 1, 124--132, 1994
 
  Arnoux Pierre, Mauduit Christian, Shiokawa Iekata and Tamura Jun-ichi
Complexity of sequences defined by billiard in the cube,
Bull. Soc. Math. France 122, no. 1, 1--12, 1994
 
  Mauduit Christian and Nicolas J.-L.
Number theory, combinatorics and applications to computer science,
Selected papers from the Tenth Conference on Mathematics-Computer Science held in Marseille, October 14--16, 1991. Edited by C. Mauduit and J.-L. Nicolas. Theoret. Comput. Sci. {123}, no. 1. Elsevier Science Publishers, B.V., Amsterdam, 1994. pp. i--ii and 1--181, 1994
 
  Lesigne Emmanuel, Mauduit Christian and Mossé Brigitte
Le théorème ergodique le long d'une suite q-multiplicative [The ergodic theorem along a q-multiplicative sequence],
Compositio Math. 93, no. 1, 49--79, 1994
 
  Arnoux Pierre, Mauduit Christian, Shiokawa Iekata and Tamura Jun-ichi
Rauzy's conjecture on billiards in the cube,
Tokyo J. Math. 17, no. 1, 211--218, 1994
 
1992 Mauduit Christian
Discrete mathematics and applications to computer science,
Papers from the Eighth Conference on Mathematics and Informatics held in Marseille, October 19--21, 1989. Edited by C. Mauduit. Theoret. Comput. Sci. {94}, no. 2. Elsevier Science Publishers, B.V., Amsterdam, 1992. pp. i--ii and 159--393, 1992
 
  Mauduit Christian
Propriétés arithmétiques des substitutions [Arithmetical properties of substitutions],
Séminaire de Théorie des Nombres, Paris, 1989--90, 177--190, Progr. Math., 102, Birkhäuser Boston, Boston, MA, 1992
 
1991 Mauduit Christian and Mossé Brigitte
Suites de Gq-orbite finie [Sequences with finite Gq-orbit],
Acta Arith. 57, no. 1, 69--82, 1991
 
1990 Mauduit Christian
Substitutive normal sets,
Number theory, Vol. I (Budapest, 1987), 317--323, Colloq. Math. Soc. J?os Bolyai, 51, North-Holland, Amsterdam, 1990
 
1989 Mauduit Christian
Caractérisation des ensembles normaux substitutifs [Characterization of normal sets associated with substitution],
Invent. Math. 95, no. 1, 133--147, 1989
 
1988 Mauduit Christian
Sur l'ensemble normal des substitutions de longueur quelconque [On the normal set of substitutions of any length],
J. Number Theory 29, no. 3, 235--250, 1988
 
  Mauduit Christian and Mossé Brigitte
Étude spectrale de la multiplication q-adique [Spectral study of q-adic multiplication],
Compositio Math. 67, no. 2, 129--147, 1988
 
  Mauduit Christian
Substitutions et équirépartition modulo 1 [Permutations and uniform distribution modulo 1],
Colloque de Théorie Analytique des Nombres "Jean Coquet" (Marseille, 1985), 85--89, Publ. Math. Orsay, 88-02, Univ. Paris XI, Orsay, 1988
 
1986 Mauduit Christian
Sur l'ensemble normal des suites substitutives [On the normal set of permutation sequences],
Séminaire de théorie des nombres (Talence, 1985--1986), Exp. No. 26, 6 pp., Univ. Bordeaux I, Talence, 1986
 
  Mauduit Christian
Morphismes unispectraux [Unispectral morphisms],
Theoret. Comput. Sci. 46, no. 1, 1--11, 1986
 
  Mauduit Christian
Automates finis et ensembles normaux [Finite automata and normal sets],
Ann. Inst. Fourier (Grenoble) 36, no. 2, 1--25, 1986
 
1984 Mauduit Christian
Automates finis et équirépartition modulo 1 [Finite automata and equidistribution modulo 1],
C. R. Acad. Sci. Paris Sér. I Math. 299, no. 5, 121--123, 1984
 



Last update : june 16, 2014, EL.